hive update.

ugh. so. the hives, are not much hives anymore, more like a weird
rash. i am taking prednisone, and living on benedryl every 4 hours.
the rash is gone as long as there is benedryl in my body. as soon as
the benedryl runs out, i feel a itchy, burny feeling, and the red rash starts
popping out again. it is so frustrating. all day my face has been rash
free, and now, just like that, they are on my face again along with my upper body.
this morning, my legs were by far the worst, now there is none on my legs.
it just travels around. i soak in oatmeal baths overnight and sip on chamomile tea
to help me not to freak out with this. ugh. if anyone has anything to help me, please.
speak. to. me. i hope this is not going to be my "new normal" for the rest of
my days...ugh. mis.

Comments

Megan said…
Girl...ithink u should call the Dr. on Lime St. I'll watch your kids!!! Praying for u!

Popular Posts